# SDR IPXA2024032526547

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Gouged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR LATCHES ( UPPER AND LOWER ) HAS SIGN OF GOUGES . 89-282 VERIFIED: COMPLETED STEP 1 TASK CARD T3F18E004GCY I.A.W. B757 SRM 51-10-02.
